# SDR HNAA2025010100011

- Difficulty date: December 18, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2064 STEP ANGLE CORRODED ON RH SIDE AT BTW FR23-24.  RAR STEP ANGLE IAW SRM 51-40-02
